# SDR IPXA2025030651444

- Difficulty date: February 20, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N392UP
- Make and model: Boeing 767304
- Aircraft serial: 28041
- Aircraft time: 92,321 hours, 21,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141T83209
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  FOUND CRACK ON THE NO.1 FWD ENTRY DOOR LH AFT LOWER CORNER BEAR STRIP. (REPAIR) INSTALL SCUFF PLATE I.A.W AMM 53-13-01-424-005 REV.144 AND EGAT WORK SHEET NO: 50133 REPAIR INSTRUCTIONS STEP D.25(7).(8).(9).(10). INSTALL DOOR WAY LINING I.A.W AMM 52-11-02-404-026 REV.144. JOB COMPLETED AND CONDITION CHECK NORMAL.
